# SDR USAA2012101600008

- Difficulty date: October 3, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: D5348004200301
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON R2 DOOR LOWER AFT CORNER FITTING AT FR68, Y1732.  REPLACED R2 DOOR LOWER AFT CORNER FITTING AT FR68, Y1732 IAW A319 SRM 51-42-11-001 FIG 3, 4, 8, 11 & 12.
